# SDR SWAA2020050542885

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE STA540;WL161;STR23 IS CRACKED AT FASTENER LOCATION.MARKED / BS540 STR23L CRACK WAS REPAIRED IAW ATS ER 20-02425 REV IR DATED 29APR20 AND EA 20-153-00358 REV IR.
